# SDR AU970358

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Roller
- Part number: 63026143
- Condition: Worn
- Location: Recip Eng Shaft
- Component: Cont, COUNTERWEIGH
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT COUNTERWEIGHT ROLLERS WORN UNEVENLY
